Doctor insights on:
Nolvadex Water Retention
Nolvadex or tamoxifen is a serm (selective estrogen receptor modulator) that works as an anti-estrogenic drug and is most commonly used as first line treatment for breast cancer in females and males (1% of breast cancer occurs in males). It is related to the steroid drugs, but absolutely should not be ...Read more
Improving muscle ton: Most women who are pregnant develop some water retention. This is due to the hormone Progesterone as well as changes in the circulatory system that occur with pregnancy. Elevating your feet, warm baths, swimming, support stockings, leg exercises will all help temporarily relieve the symptoms of water retention. ...Read moreSee 2 more doctor answers
Treat the cause: Water retention is a symptom of some underlying problem. The trick is to figure out what that is and treat it. The answer is often diuretics ("water pills") but the cause will determine what kinds of diuretics or even a different treatment entirely. Definitely need to see your doc for this. ...Read moreSee 1 more doctor answer
I gained about 15 pounds in a week. I eat healthily and exercise several times a week. Could 15 pounds really just be water retention?
Strange: It is very unusual to gain that much weight in a week.. Not sure what your medical condition is, but if you have congestive heart failure your could certainly gain that much weight in a week in which case you would need to see your doc to have meds adjusted. I would also have a comprehensive blood test to make sure you do not have certain endocrine (hormonal) disorders. ...Read moreSee 1 more doctor answer
Water weight?: A rapid increase in weight is due to water accumulation. You cannot gain a lb. of fat in 24 hours, but you can gain a lb. of water in that time period. If you have no edema and weigh yourself in the morning and find your weight to be increasing, that is the weight of water you are gaining. Likewise, if you lose a lb. of weight in 24 hours, you are losing water, not fat, weight. I trust this helps. ...Read moreSee 1 more doctor answer
In the past 3 days I have randomly gained 8 lbs in water retention. Organic water pills aren't working. What can I do?
See a physician : Please don't delay.Get a more detailed answer ›
Relief of edema: To best way to relieve your retention of water is for you to find out its cause. It could be due to several factors, heart failure, chronic kidney disease and varicose veins, among others. The best thing to do is to see a physician who can examine you and lead you on the road to a diagnosis which will give you a treatment plan. ...Read more
A lymphatics: Problem...See your physician.Get a more detailed answer ›
- Talk to a doctor live online for free
- Does nolvadex reduce water retention?
- Can kidney stones cause water retention?
- Water retention after surgery
- Ask a doctor a question free online
- Does constipation cause water retention?
- Does tylenol cause water retention?
- Water retention after period
- Water retention after heart surgery
- Talk to a gastroenterologist online